MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME MR; INSTRUMENT, BIOPSY

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME MR; INSTRUMENT, BIOPSY
Model Number MRP08S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
During mri-guided breast biopsy, the mammotome bladeless probe with tube set failed to biopsy during procedure and had to be replaced with another set to complete procedure.No harm to patient.

Brand Name
MAMMOTOME MR
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 east business way fifth floor
cincinnati OH 45241
MDR Report Key12511956
Report Number12511956
Device Sequence Number20120387
Product Code KNW
UDI-Device Identifier00841911101000
UDI-Public(01)00841911101000(17)260215(10)F12115313D
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/21/2021
Report Date (Section F) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRP08S
Device Lot NumberF12115313D
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/22/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/21/2021